Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 12, NWS Brownsville, TX

June 19, 20114 counties in Texas

NWS Brownsville, TX issued this red flag warning at Jun 19, 2011, 4:13 AM CDT for 4 counties in Texas. It took effect at Jun 19, 2011, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2011, 4:13 AM CDT (09:13 UTC)
In effect from
Jun 19, 2011, 11:00 AM CDT
Expired
Jun 19, 2011, 7:00 PM CDT
In force
8 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Jim Hogg County, TX, Starr County, TX, Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 153 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2732 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS84 KBRO 190913
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
413 AM CDT SUN JUN 19 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS WESTERN DEEP
SOUTH TEXAS...

.THE COMBINATION OF STRONG SOUTHEAST WINDS AND RELATIVE HUMIDITIES
FALLING BELOW 30 PERCENT ACROSS THE WESTERN COUNTIES OF DEEP SOUTH
TEXAS WILL INCREASE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH
THROUGH THE EVENING HOURS.

TXZ248>250-252-191730-
/O.NEW.KBRO.FW.W.0012.110619T1600Z-110620T0000Z/
ZAPATA-JIM HOGG-BROOKS-STARR-
413 AM CDT SUN JUN 19 2011

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 248...249...250 AND 252...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

THE COMBINATION OF SOUTHEAST 20 FOOT WINDS RANGING FROM 20 TO 30
MPH...AND RELATIVE HUMIDITY VALUES FALLING TO AROUND 20 TO 30
PERCENT WILL COMBINE WITH EXTREMELY DRY FUELS TO PRODUCE NEAR
CRITICAL FIRE DANGER BY THIS AFTERNOON AND INTO EARLY THIS EVENING
ACROSS WESTERN BROOKS...ZAPATA...STARR AND JIM HOGG COUNTIES.

THE STRONG SOUTHEASTERLY WINDS WILL BEGIN TO DIMINISH BY AROUND
SUNSET THIS EVENING AND THE RELATIVE HUMIDITY VALUES WILL BEGIN TO
INCREASE TONIGHT. THIS WILL REDUCE THE POTENTIAL FOR FIRE GROWTH
THIS EVENING AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR
THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS
OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN
FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
2 follow-up statements
446 
WWUS84 KBRO 191550
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1050 AM CDT SUN JUN 19 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS WESTERN DEEP
SOUTH TEXAS...

.THE COMBINATION OF STRONG SOUTHEAST WINDS AND RELATIVE
HUMIDITIES FALLING BELOW 30 PERCENT ACROSS THE WESTERN COUNTIES
OF DEEP SOUTH TEXAS WILL INCREASE THE POTENTIAL FOR EXPLOSIVE
FIRE GROWTH THROUGH THE EVENING HOURS.

TXZ248>250-252-200000-
/O.CON.KBRO.FW.W.0012.110619T1600Z-110620T0000Z/
ZAPATA-JIM HOGG-BROOKS-STARR-
1050 AM CDT SUN JUN 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...
249...250 AND 252...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

THE COMBINATION OF SOUTHEAST 20 FOOT WINDS RANGING FROM 20 TO
30 MPH...AND RELATIVE HUMIDITY VALUES FALLING TO AROUND 20 TO
30 PERCENT WILL COMBINE WITH EXTREMELY DRY FUELS TO PRODUCE NEAR
CRITICAL FIRE DANGER BY THIS AFTERNOON AND INTO EARLY THIS
EVENING ACROSS WESTERN BROOKS...ZAPATA...STARR AND JIM HOGG
COUNTIES.

THE STRONG SOUTHEASTERLY WINDS WILL BEGIN TO DIMINISH BY AROUND
SUNSET THIS EVENING AND THE RELATIVE HUMIDITY VALUES WILL BEGIN
TO INCREASE TONIGHT. THIS WILL REDUCE THE POTENTIAL FOR FIRE
GROWTH THIS EVENING AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR
THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS
OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN
FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$
632 
WWUS84 KBRO 191855
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
155 PM CDT SUN JUN 19 2011

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS WESTERN DEEP
SOUTH TEXAS...

.THE APPROACH OF STRONGER THEN NORMAL UPPER TROUGH FOR LATE JUNE
IS EXPECTED TO INCREASE THE SURFACE WINDS ON MONDAY. DEW POINTS TO
LOWER DURING THE DAY AS DRY AIR REMAINS OVER REGION AND VERY HOT
TEMPERATURES TO PERSIST. THE COMBINATION OF ALL THESE ELEMENTS
WILL MAINTAIN AN ELEVATED RISK OF FIRE DANGER WITH THE POTENTIAL
FOR EXPLOSIVE FIRE GROWTH MONDAY AFTERNOON AND EARLY EVENING.

TXZ248>250-252-200300-
/O.NEW.KBRO.FW.A.0010.110620T1800Z-110621T0200Z/
/O.CON.KBRO.FW.W.0012.000000T0000Z-110620T0000Z/
ZAPATA-JIM HOGG-BROOKS-STARR-
155 PM CDT SUN JUN 19 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248...
249...250 AND 252...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 248...249...250 AND 252...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING. 

THE COMBINATION OF SOUTHEAST 20 FOOT WINDS RANGING FROM 20 TO
30 MPH...AND RELATIVE HUMIDITY VALUES FALLING TO AROUND 20 TO
30 PERCENT WILL COMBINE WITH EXTREMELY DRY FUELS TO PRODUCE NEAR
CRITICAL FIRE DANGER BY THIS AFTERNOON AND INTO EARLY THIS
EVENING ACROSS WESTERN BROOKS...ZAPATA...STARR AND JIM HOGG
COUNTIES. THE SAME CONDITIONS WILL BE REPEATED ONCE AGAIN MONDAY
AFTERNOON. 

THE STRONG SOUTHEASTERLY WINDS WILL BEGIN TO DIMINISH BY AROUND
SUNSET THIS EVENING AND THE RELATIVE HUMIDITY VALUES WILL BEGIN
A SLOW RECOVERY AFTER SUNSET BUT NOT RECOVER TO ABOVE 70 PERCENT
UNTIL AFTER MIDNIGHT TONIGHT. THIS WILL REDUCE THE POTENTIAL FOR
FIRE GROWTH THIS EVENING AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR
THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS
OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN
FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT
WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION
OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND
SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT
CURED.  LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Jun 19, 12:24 AM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jun 19, 12:24 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1224 AM CDT SUN JUN 19 2011

.DISCUSSION...SEE AVIATION SECTION BELOW FOR UPDATED DISCUSSION ON
THE 06Z TAF PACKAGE.

&&

.AVIATION...PRIMARILY VFR CONDITIONS ARE EXPECTED TO PREVAIL
THROUGH MUCH OF THE FORECAST PERIOD OVER AREA TERMINALS. THERE MAY
BE PERIODS OF MVFR CIGS DURING THE PREDAWN HOURS AND A FEW HOURS
AFTER SUNRISE. HOWEVER...ANY MVFR CIGS WILL LIFT AND SCATTER AFTER
SUNRISE...GIVING A RETURN TO VFR CONDITIONS BY AROUND OR BEFORE
18Z. WINDS WILL REMAIN OUT OF THE SOUTHEAST AT BETWEEN 10 AND 15
KNOTS DURING THE EARLY MORNING HOURS. WINDS WILL INCREASE AGAIN
AFTER SUNRISE...BECOMING GUSTY AS WELL WITH WIND GUSTS UP TO
AROUND 30 KNOTS POSSIBLE AT TIMES. WINDS SHOULD BEGIN TO DIE DOWN
THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 700 PM CDT SAT JUN 18 2011/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...VFR CONDITIONS WILL PREVAIL OVER THE REGIONAL AIRPORTS
THROUGH 24 HOURS.  WINDS WILL BE MODERATE FROM THE SOUTHEAST TONIGHT
BECOMING MODERATE TO STRONG FROM THE SOUTHEAST ON SUNDAY.  A
RELATIVELY DRY AND STABLE AIRMASS WILL BE THE RULE OVER THE REGIONAL
AIRPORTS THROUGH SUNDAY.

PREV DISCUSSION... /ISSUED 146 PM CDT SAT JUN 18 2011/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...THE INTERACTION
BETWEEN A HIGH PRESSURE SYSTEM STRETCHING ACROSS THE GULF OF
MEXICO AND A LOW PRESSURE SYSTEM LOCATED ACROSS OKLAHOMA HAS
CONTINUED TO MAINTAIN MODERATE TO STRONG AND GUSTY SOUTHEASTERLY
WINDS ACROSS DEEP SOUTH TEXAS TODAY. THEREFORE A WIND ADVISORY
REMAINS IN EFFECT THROUGH 7 PM. THE WINDS WILL DECREASE TO
MODERATE LEVELS FROM THE SOUTHEAST OVERNIGHT THEN INCREASE ON
SUNDAY BECOMING MODERATE AND GUSTY. THE WINDS WILL BE SLIGHTLY
LOWER ON SUNDAY THAN TODAY AND THE PRESSURE GRADIENT WILL BEGIN TO
GRADUALLY DECREASE SUNDAY AFTERNOON AND SUNDAY NIGHT AS THE LOW
PRESSURE SYSTEM ACROSS THE CENTRAL UNITED STATES BEGINS TO MOVE
NORTHEASTWARD AND FARTHER AWAY FROM DEEP SOUTH TEXAS. THE
TEMPERATURES WILL CONTINUE ABOVE NORMAL FOR THE NEXT FEW DAYS. A
HEAT ADVISORY CONTINUES IN EFFECT THROUGH 7 PM THIS EVENING. DRY
CONDITIONS AND CLEAR TO PARTLY CLOUDY SKIES WILL CONTINUE ACROSS
THE RIO GRANDE VALLEY FOR THE NEXT FEW DAYS. HOWEVER CLOUDINESS
WILL INCREASE DURING THE EARLY MORNINGS ACROSS PORTIONS OF DEEP
SOUTH TEXAS PRIMARILY ACROSS THE COASTAL COUNTIES.

LONG TERM /MONDAY THROUGH SATURDAY/...MONDAYS WEATHER LOOKS THE
SAME AS SUNDAY BUT WINDS WILL BE A NOTCH HIGHER. UPPER TROUGH
AXIS JUST MOVING INTO SOUTH ROCKIES. SURFACE LOW TO DEEPEN OVER
THE SOUTHERN AND CENTRAL PLAINS TIGHTENING THE PRESSURE GRADIENT
ACROSS SOUTH TEXAS. CONFIDENCE CONTINUES TO INCREASE ON A
NORTHWARD SURGE OF MOISTURE INTO THE WESTERN GULF OF MEXICO AND
DEEP SOUTH TEXAS. THE INITIAL SURGE COULD COME AS EARLY AS TUESDAY
NIGHT WITH THE NAM INDICATING PWATS OF 2 INCHES WITH A BAND OF QFP
BETWEEN TAMPICO AND THE RIO GRANDE RIVER AT 00Z WEDNESDAY. GFS NOT
TO FAR BEHIND WITH PWATS CLIMBING ABOVE 2 INCHES OVERNIGHT TUESDAY
AND REMAINING ABOVE OR IN THE VICINITY OF 2 INCHES THROUGH NEXT
WEEKEND. THE SSMI/AMSRE DERIVED TOTAL PRECIPITABLE WATER LOOP
SHOWS THESE HIGHER MOISTURE VALUES BEGINNING TO POOL OVER THE BAY
OF CAMPECHE. IN ADDITION A TROPICAL WAVE ACROSS SOUTHWEST
CARIBBEAN IS SHOWN BY THE MODELS TO MOVE WEST NORTHWEST INTO THE
BAY OF CAMPECHE OVER THE NEXT SEVERAL DAYS. AS AN ADDED FEATURE
THE DEPARTING UPPER TROUGH OVER THE CENTRAL PLAINS WILL HAVE A
SURFACE TROUGH EXTENDING SOUTHWEST ACROSS TEXAS AND INTO THE
WESTERN GULF WEDNESDAY THROUGH FRIDAY. MOISTURE TO POOL ALONG
THIS TROUGH AND POSSIBLY COMBINE WITH A THE DAILY SEABREEZE AS
WINDS BACK MORE EAST WITH TIME. IF ALL THESE INGREDIENTS COME
TOGETHER WE SHOULD SEE A STEADY INCREASE IN SHOWERS AND
THUNDERSTORMS. GOING FORECAST HAS BEEN LEANING TOWARDS THIS TREND
THE LAST FEW DAYS AND WITH THE ADDED CONFIDENCE WILL TREND THE
RAIN CHANCES UPWARD. GFS MEX MOS POP FORECAST REMAINING CONSISTENT
WITH BEST CHANCES INDICATED FROM WEDNESDAY THROUGH FRIDAY.
TEMPERATURE AND SKY COVER TREND WILL REMAIN THE SAME AS THE
MOISTURE AND RAIN CHANCES INCREASE TEMPERATURES SHOULD BEGIN TO
LOWER TOWARDS NORMAL.

MARINE...TONIGHT THROUGH SUNDAY NIGHT...AT NOON BUOY 20 REPORTED
SOUTH SOUTHEAST WINDS AT 15 KNOTS WITH GUSTS TO 19 KNOTS AND SEAS AT
5.6 FEET WITH A 7 SECOND PERIOD. THE WINDS AND SEAS HAVE SUBSIDED
TODAY AS THE PRESSURE GRADIENT BEGINS TO SLOWLY WEAKEN ACROSS THE
MARINE AREAS. THE LOW PRESSURE SYSTEM LOCATED ACROSS THE CENTRAL
UNITED STATES WHICH HAS INTERACTED WITH THE HIGH PRESSURE RIDGE
LOCATED ACROSS THE GULF OF MEXICO WILL BEGIN TO MOVE NORTHEASTWARD
ON SUNDAY AND THE WINDS WILL SLOWLY DIMINISH. HOWEVER A SMALL CRAFT
ADVISORY CONTINUES ACROSS THE LAGUNA MADRE AND NEAR SHORE GULF OF
MEXICO COASTAL WATERS THROUGH 7 PM THIS EVENING. A SMALL CRAFT
ADVISORY WILL BE IN EFFECT ACROSS THE LAGUNA MADRE AND NEAR SHORE
GULF OF MEXICO COASTAL WATERS AGAIN ON SUNDAY.

MONDAY THROUGH THURSDAY...PRESSURE GRADIENT TO REMAIN STRONGER THEN
NORMAL FOR THE MIDDLE OF JUNE. WINDS ACROSS THE COASTAL WATERS TO
REMAIN ELEVATED WHILE SEAS CONTINUE TO BE UNSETTLED. PERIODIC
SMALL CRAFT ADVISORIES ARE EXPECTED MONDAY THROUGH AT LEAST
WEDNESDAY. AN INCREASE IN SHOWERS AND THUNDERSTORMS IS ANTICIPATED
TO BEGIN AS EARLY AS TUESDAY NIGHT AND MORE WIDESPREAD ACTIVITY
ANTICIPATED WEDNESDAY THROUGH FRIDAY.

FIRE WEATHER...FIRE WEATHER CONDITIONS TO REMAIN ELEVATED ON
SUNDAY AND MONDAY AS SOUTHEAST WINDS ARE EXPECTED TO BE STRONGER
THEN NORMAL. WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH EACH
AFTERNOON ALONG WITH LOWERING HUMIDITY WILL ELEVATE THE FIRE DANGER
ACROSS ALL AREAS. THE DRIEST CONDITIONS TO EXIST WEST OF 281 WHERE
SOME AREAS COULD APPROACH RED FLAG CONDITIONS FOR A FEW HOURS. AN
RFD WILL LIKELY BE REISSUED FOR SUNDAY TO HIGHLIGHT THE FIRE
WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  97  82  95  81 /   0   0   0   0
BROWNSVILLE         100  80  98  80 /   0   0   0   0
HARLINGEN           102  79 100  78 /   0   0   0   0
MCALLEN             104  80 102  79 /   0   0   0   0
RIO GRANDE CITY     106  78 104  78 /   0   0   0   0
SOUTH PADRE ISLAND   90  82  91  82 /   0   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM TO 7 PM CDT SUNDAY FOR
     GMZ130-132-135-150-155.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

67
Hazardous weather outlook, Jun 18, 7:15 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
715 PM CDT SAT JUN 18 2011

GMZ130-132-135-150-155-170-175-TXZ248>257-191100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
715 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF
OF MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS FOR AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDEX VALUES OF 105 TO 112 DEGREES WILL BE COMMON THROUGHOUT
THE AFTERNOON HOURS FOR THE EASTERN TWO THIRDS OF DEEP SOUTH TEXAS.

AN ELEVATED THREAT OF WILDFIRE GROWTH AND SPREAD WILL CONTINUE FOR
ALL INLAND AREAS ON SUNDAY.

A WIND ADVISORY IS LIKELY ACROSS PORTIONS OF DEEP SOUTH TEXAS ON
SUNDAY.

AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE FOR AREA BEACHES INTO
NEXT WEEK. SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE LAGUNA
MADRE AND NEAR SHORE GULF OF MEXICO COASTAL WATERS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:20 PM CDTSmall Craft Advisory for WindsBRO24 hr
Jun 19, 1:55 PM CDTFire Weather WatchBROBrooks, Jim Hogg, Starr, Zapata15 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.